# SDR SWAA2023121128059

- Difficulty date: December 6, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 52,814 hours, 31,839 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RMLG CENTER DOOR CRACKED AT FWD LWR CUTOUT<[01] REMOVED RT MLG INNER & CENTER DOOR I.A.W. AMM 32-13-11.  INSTALLED STRUT CENTER AND INNER DOORS IAW AMM 32-13-21.
